# SDR CALA2017030500534

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 87,388 hours, 11,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-6019 PER M/D LLAR DOOR FWD AREA 1EA LWR EMER LT FOUND BROKEN. REPLACED THE M/D LLAR DOOR FWD AREA 1EA EMERGENCY LT ASSY AND OP TEST CARRIED OUT FOUND NORMAL AS PER AMM 33-51-05-960-802 REV79.
